About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [64 citations: 55 articles]

Articles published in International Journal of Analysis have been cited 64 times. The following is a list of the 55 articles that have cited the articles published in International Journal of Analysis.

  • Francisco Guillén-González, and María Ángeles Rodríguez-Bellido, “Weak solutions for an initial–boundary Q-tensor problem related to liquid crystals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 112, pp. 84–104, 2015. View at Publisher · View at Google Scholar
  • A. Alotaibi, B. Hazarika, and S. A. Mohiuddine, “On the Ideal Convergence of Double Sequences in Locally Solid Riesz Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Guannan Shi, Yuming Xing, and Baiqing Sun, “Poincaré-Type Inequalities for the Composite Operator in -Averaging Domains,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Mujahid Abbas, Talat Nazir, and Cristiana Ionescu, “Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Ming-Sheng Liu, Jun-Feng Xu, and Ming Yang, “Upper Bound of Second Hankel Determinant for Certain Subclasses of Analytic Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • N. Hussain, A. Latif, and P. Salimi, “Best Proximity Point Results in -Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • E. U. Ofoedu, and A. C. Nnubia, “Approximation of minimum-norm fixed point of total asymptotically nonexpansive mapping,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • Mohammad Imdad, Sunny Chauhan, Zoran Kadelburg, and Calogero Vetro, “Fixed point theorems for non-self mappings in symmetric spaces under φ-weak contractive conditions and an application to functional equations in dynamic programming,” Applied Mathematics and Computation, vol. 227, pp. 469–479, 2014. View at Publisher · View at Google Scholar
  • Hamed H. Alsulami, Erdal Karapınar, Farshid Khojasteh, and Antonio-Francisco Roldán-López-de-Hierro, “A Proposal to the Study of Contractions in Quasi-Metric Spaces,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Shahin Fathollahi, Nawab Hussain, and Liaqat A. Khan, “Fixed point results for modified weak and rational alpha-psi-contractions in ordered 2-metric spaces,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Ljiljana Gajić, and Mila Stojaković, “On mappings with φ-contractive iterate at a point on generalized metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 46, 2014. View at Publisher · View at Google Scholar
  • Ravi P Agarwal, Ravindra K Bisht, and Naseer Shahzad, “A comparison of various noncommuting conditions in metric fixed point theory and their applications,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 38, 2014. View at Publisher · View at Google Scholar
  • Eric U Ofoedu, Jonathan N Odumegwu, Habtu Zegeye, and Naseer Shahzad, “An algorithm for finding common solutions of various problems in nonlinear operator theory,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 9, 2014. View at Publisher · View at Google Scholar
  • Edward Neuman, “Inequalities involving generalized Jacobian elliptic functions,” Integral Transforms and Special Functions, vol. 25, no. 11, pp. 864–873, 2014. View at Publisher · View at Google Scholar
  • Chao Ge, Chang-Chun Hua, and Xin-Ping Guan, “New Delay-dependent stability criteria for neutral systems with time-varying delay using delay-decomposition approach,” International Journal of Control, Automation and Systems, vol. 12, no. 4, pp. 786–793, 2014. View at Publisher · View at Google Scholar
  • Tahereh Eftekhari, “On Some Iterative Methods with Memory and High Efficiency Index for Solving Nonlinear Equations,” International Journal of Differential Equations, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Phakdi Charoensawan, and Chaiporn Thangthong, “On coupled coincidence point theorems on partially ordered G-metric spaces without mixed g-monotone,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Nurcan Bilgili, Erdal Karapınar, and Bessem Samet, “Generalized α-ψ contractive mappings in quasi-metric spaces and related fixed-point theorems,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 36, 2014. View at Publisher · View at Google Scholar
  • Mujahid Abbas, Sartaj Ali, and Poom Kumam, “Common fixed points in partially ordered modular function spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 78, 2014. View at Publisher · View at Google Scholar
  • Octav Olteanu, “Approximation and Markov moment problem on concrete spaces,” Rendiconti del Circolo Matematico di Palermo, 2014. View at Publisher · View at Google Scholar
  • Tran Van An, Nguyen Van Dung, Zoran Kadelburg, and Stojan Radenović, “Various generalizations of metric spaces and fixed point theorems,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014. View at Publisher · View at Google Scholar
  • M. A. Kutbi, Jamshaid Ahmad, Nawab Hussain, and Muhammad Arshad, “Common Fixed Point Results for Mappings with Rational Expressions,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Mohammad Imdad, Sunny Chauhan, and Sumitra Dalal, “Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Hassen Aydi, Sana Hadj Amor, and Erdal Karapinar, “Some Almost Generalized -Contractions in -Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, M. Alamgir Khan, and Wutiphol Sintunavarat, “Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying -Contractive Condition with Common Limit Range Property,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, and Ravi P. Agarwal, “Further fixed point results on G-metric spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • N Nguyen Van Dung, and Vt Vo Thi Le Hang, “Fixed point theorems for weak C-contractions in partially ordered 2-metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Manuel De la Sen, Shyam Lal Singh, Madjid Eshaghi Gordji, Asier Ibeas, and Ravi P. Agarwal, “Best proximity and fixed point results for cyclic multivalued mappings under a generalized contractive condition,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Zead Mustafa, Vahid Parvaneh, Mujahid Abbas, and Jamal Rezaei Roshan, “Some coincidence point results for generalized (psi,phi)-weakly contractive mappings in ordered G-metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Mohadeseh Paknazar, Madjid Eshaghi, Yeol Cho, and Seyed Vaezpour, “A Pata-type fixed point theorem in modular spaces with application,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 239, 2013. View at Publisher · View at Google Scholar
  • Ovidiu Popescu, “Some generalizations of Suzuki and Edelstein type theorems,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, and Maryam A. Alghamdi, “G-beta-psi-contractive type mappings in G-metric spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Dejan Ilic, and Vladimir Pavlovic, “Three extensions of Ciric quasicontraction on partial metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Nurcan Bilgili, and Erdal Karapinar, “Cyclic contractions via auxiliary functions on G-metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Muhammad Arshad, Abdullah Shoaib, and Ismat Beg, “Fixed point of a pair of contractive dominated mappings on a closed ball in an ordered dislocated metric space,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Nurcan Bilgili, Erdal Karapinar, and Duran Turkoglu, “A note on common fixed points for (psi, alpha, beta)-weakly contractive mappings in generalized metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Jalal Hassanzadeasl, “Common Fixed Point Theorems for --Contractive Type Mappings,” International Journal of Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapınar, and Vladimir Rakocević, “On Cyclic Generalized Weakly -Contractions on Partial Metric Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Akbar Azam, Jamshaid Ahmad, and Cristina Di Bari, “Some Common Coupled Fixed Point Results for Generalized Contraction in Complex-Valued Metric Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Mila Stojaković, Ljiljana Gajić, and Biljana Carić, “Fixed Point and Subfixed Point for Fuzzy Mappings in Generalized Metric Fuzzy Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, Zoran Kadelburg, and Sumitra Dalal, “A Common Fixed Point Theorem in Metric Space under General Contractive Condition,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Muhammad Arshad, Abdullah Shoaib, and Pasquale Vetro, “Common Fixed Points of a Pair of Hardy Rogers Type Mappings on a Closed Ball in Ordered Dislocated Metric Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Shusen Ding, and Bing Liu, “Norm inequalities for composition of the Dirac and Green’s operators,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 436, 2013. View at Publisher · View at Google Scholar
  • Manish Jain, Kenan Tas, and Neetu Gupta, “Coupled common fixed point results involving (phi, psi)-contractions in ordered Generalized metric spaces with application to integral equations,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 372, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Muhammad Arshad, and Jamshaid Ahmad, “Some unique fixed point theorems for rational contractions in partially ordered metric spaces,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Leila Gholizadeh, and Erdal Karapinar, “Remarks on contractive mappings via Omega-distance,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, and Stojan Radenovic, “On coupled fixed point results in asymmetric G-metric spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Mehdi Asadi, and Peyman Salimi, “A new approach to G-metric and related fixed point theorems,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, Muhammad Khan, and Suneel Kumar, “Unified fixed point theorems in fuzzy metric spaces via common limit range property,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 182, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, and Huma Sahper, “Common Fixed Point Theorems for Conversely Commuting Mappings Using Implicit Relations,” Journal of Operators, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Hemant Kumar Nashine, Stojan Radenovic, and Zoran Kadelburg, “Fixed Point Theorems Via Various Cyclic Contractive Conditions In Partial Metric Spaces,” Publications De L Institut Mathematique-Beograd, vol. 93, no. 107, pp. 69–93, 2013. View at Publisher · View at Google Scholar
  • Abdullah Shoaib, Muhammad Arshad, and Jamshaid Ahmad, “Fixed Point Results of Locally Contractive Mappings in Ordered Quasi-Partial Metric Spaces,” The Scientific World Journal, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Muhammad Arshad, and Jamshaid Ahmad, “On Multivalued Contractions in Cone Metric Spaces without Normality,” The Scientific World Journal, vol. 2013, pp. 1–3, 2013. View at Publisher · View at Google Scholar
  • Kittipong Wongkum, Parin Chaipunya, and Poom Kumam, “Some Analogies of the Banach Contraction Principle in Fuzzy Modular Spaces,” The Scientific World Journal, vol. 2013, pp. 1–4, 2013. View at Publisher · View at Google Scholar
  • H. Alikhani, D. Gopal, M. A. Miandaragh, Sh. Rezapour, and N. Shahzad, “Some Endpoint Results for β-Generalized Weak Contractive Multifunctions,” The Scientific World Journal, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar